# SDR HNAA2024092300846

- Difficulty date: August 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 41,698 hours, 37,032 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E050150 CARGO DOOR INTERNAL UPPER AND LWR WEB IS CHAFED IN MULTIPLES AREAS.  FABRICATED DOUBLERS FOR TWO (2) PREVIOUS REPAIRS. INSTALLED DOUBLERS FOR TWO (2) PREVIOUS REPAIRS ON LOWER CARGO DOOR INTERNAL WEB IAW EMB145 SRM 51-40-02RE, AND SRM 52-30-01RE ITEM 12, FIGURE 213 AND PIEDMONT EO1-52-24-0526.
